I've been Sertraline 50mg for about 3months for b post partum depression. I've Also been unable to focus my eyes for about 2.5 months. Now Im experiencing double vision and no Drs can seem to give me any answers. Has anyone had a similar experience? I wanted to see if my vision problems are bc of this medication or what. I know it says less common side effects are "vision problems" but to what extent?! If anyone can give me any answers is really appreciate it. Thank you.
Faith; you have been on this for 3 months and any side effects normally go away within a few weeks so it does not matter what the vision part is listed if you have had that most the time you are the unlucky one to have that side effect you need to call your doctor and let them know you need them to switch this to something else you vision is constantly getting worse. Please give the doctor a call and remember they can't just tell you to stop it because you need to taper this medication down as they add the new one or you well have withdrawals from this one. Don't let them do that to you. call them in the morning and get in or at least get them on the way of taking you off of this one and started on a new one. good luck Chuck1957
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2013 • 2 answers
Posted 27 Feb 2015 • 1 answer
Posted 12 Mar 2015 • 1 answer
Posted 27 Oct 2015 • 0 answers
Posted 2 days 12 hours ago • 0 answers